American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A46) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Ellen Kirkman and James Kuzmanovich. Algebras with large homological dimensions . Proc. Amer. Math. Soc. 109 (1990) 903-906. MR 1027096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vlastimil Dlab and Claus Michael Ringel. Every semiprimary ring is the endomorphism ring of a projective module over a quasihereditary ring . Proc. Amer. Math. Soc. 107 (1989) 1-5. MR 943793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dieter Happel and Luise Unger. Almost complete tilting modules . Proc. Amer. Math. Soc. 107 (1989) 603-610. MR 984791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen P. Corwin. The number of indecomposable sequences over an Artin algebra of finite type . Proc. Amer. Math. Soc. 105 (1989) 301-304. MR 948148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lieven Le Bruyn. Quiver concomitants are often reflexive Azumaya . Proc. Amer. Math. Soc. 105 (1989) 10-16. MR 931734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Bongartz and S. O. Smalø. Modules determined by their tops and socles . Proc. Amer. Math. Soc. 96 (1986) 34-38. MR 813804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Gustafson. A footnote to the multiplicative basis theorem . Proc. Amer. Math. Soc. 95 (1985) 7-8. MR 796436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. Igusa and G. Todorov. Preprojective partitions and the determinant of the Hom matrix . Proc. Amer. Math. Soc. 94 (1985) 189-197. MR 784160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maurice Auslander. Relations for Grothendieck groups of Artin algebras . Proc. Amer. Math. Soc. 91 (1984) 336-340. MR 744624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George V. Wilson. Ultimately closed projective resolutions and rationality of Poincar\'e-Betti series . Proc. Amer. Math. Soc. 88 (1983) 221-223. MR 695246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dieter Happel. Composition factors for indecomposable modules . Proc. Amer. Math. Soc. 86 (1982) 29-31. MR 663860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. C. Courter. Finite-dimensional right duo algebras are duo . Proc. Amer. Math. Soc. 84 (1982) 157-161. MR 637159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vlastimil Dlab and Claus Michael Ringel. Eigenvalues of Coxeter transformations and the Gel\cprime fand-Kirillov dimension of the preprojective algebras . Proc. Amer. Math. Soc. 83 (1981) 228-232. MR 624903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. F. Smith. Rings with every proper image a principal ideal ring . Proc. Amer. Math. Soc. 81 (1981) 347-352. MR 597637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jan Okniński. Semilocal skew group rings . Proc. Amer. Math. Soc. 80 (1980) 552-554. MR 587925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Efraim P. Armendariz. Modules with Artinian prime factors . Proc. Amer. Math. Soc. 78 (1980) 311-314. MR 553364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert F. Damiano. A right PCI ring is right Noetherian . Proc. Amer. Math. Soc. 77 (1979) 11-14. MR 539620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Idun Reiten. A note on stable equivalence and Nakayama algebras . Proc. Amer. Math. Soc. 71 (1978) 157-163. MR 500481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Juliusz Brzezinski. Lattices of normally indecomposable modules . Proc. Amer. Math. Soc. 68 (1978) 271-276. MR 0469979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Hansen. The unity in rings with Gabriel and Krull dimension . Proc. Amer. Math. Soc. 55 (1976) 281-286. MR 0401834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. Schelter. Essential extensions and intersection theorems . Proc. Amer. Math. Soc. 53 (1975) 328-330. MR 0389971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jonathan S. Golan. Modules satisfying both chain conditions with respect to a torsion theory . Proc. Amer. Math. Soc. 52 (1975) 103-108. MR 0429981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. H. Lenagan. Artinian ideals in Noetherian rings . Proc. Amer. Math. Soc. 51 (1975) 499-500. MR 0384862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edward Formanek and Arun Vinayak Jategaonkar. Subrings of Noetherian rings . Proc. Amer. Math. Soc. 46 (1974) 181-186. MR 0414625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1